MathSciNet Relay Station
MathSciNet bibliographic data
MR826506 57N15 (55P15)
Daverman, R. J.; Tinsley, F. C. The homotopy type of certain laminated manifolds. Proc. Amer. Math. Soc. 96 (1986), no. 4, 703–708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement